# SDR USAASB97006

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT ROWS 1, 2 AND 3 INOP.  MAINTENANCE REPLACED PIN NR 1 AT CANNON PLUG D9004P.  OPERATIONAL CHECK GOOD.  (M)
